MathSciNet Relay Station
MathSciNet bibliographic data
MR1776078 (2001g:37040) 37D40 (37C35 37C40 53C20)
Dal'bo, Françoise; Otal, Jean-Pierre; Peigné, Marc Séries de Poincaré des groupes géométriquement finis. (French) [Poincaré series of geometrically finite groups] Israel J. Math. 118 (2000), 109–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement